# SDR MASA2013072453266

- Difficulty date: July 20, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 20,536 hours, 17,113 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Debonded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON RUB STRIP FOUND FO BE DEBONDED APPROXIMATLY ONE INCH.  RUB STRIP WAS SPEED TAPED. COMPLIED WITH RO NR CRJ9-57-4047, GOOD FOR 6000 FH.
